Bulletin of the Belgian Mathematical Society - Simon Stevin

The uniqueness of the strongly regular graph $\mathrm{srg}(105,32,4,12)$

K. Coolsaet

Full-text: Open access

Abstract

We show that the strongly regular graph with parameters $v=105$, $k=32$, $\lambda=4$ and $\mu=12$ is uniquely determined by its parameters (upto isomorphism).

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 5 (2006), 707-718.

Dates
First available in Project Euclid: 10 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1136902608

Mathematical Reviews number (MathSciNet)
MR2241336

Zentralblatt MATH identifier
1134.05052

Citation

Coolsaet, K. The uniqueness of the strongly regular graph $\mathrm{srg}(105,32,4,12)$. Bull. Belg. Math. Soc. Simon Stevin 12 (2006), no. 5, 707--718. https://projecteuclid.org/euclid.bbms/1136902608


Export citation